# SDR SWAA2022022272321

- Difficulty date: October 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE MLG STRUT WELL LOWER PANEL WIGGLE PLATE HAS BROKEN FASTENERS / CRACKS RSS 212-219. / REMOVED & REPACED R/H WING TRAILING EDGE MLG STRUT WELL LOWER PANEL WIGGLE PLATE P/N 115A2781-202 ATAG LD1561 IAW SRM 51-40-02-0G-0& DWG 115A2001 SHT 1 REV B.
